MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 6-0 S/A P-1 PRM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 18IN 6-0 S/A P-1 PRM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8697G
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The photo upon which this medwatch is based has been received, however, the photo evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that on an unknown date, it was noted when the suture box was opened, it contained a variety of different sutures within.The sutures were of a different product code.There was no patient involvement.No adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 07/24/2020 additional information: d8, h4, h6 a manufacturing record evaluation was performed for the finished device lot number pkh878-8697g20, and no non-conformances were identified.Additional h-3 summary: it was reported product mix / incorrect component.Two pictures were provided for analysis.Upon visual inspection of the pictures, one open box of product code 8697g, lot pkh878 and one unopened overwrap of product code 8718, lot kdj319 could be observed.Due to discrepancy noted a further investigation was performed into our system.The product code 8697 with lot pkh878 was manufactured on 9/26/2019 and the product code 8718 with lot kdj319 was manufactured on 4/22/2016 these product codes were manufactured with more of 3 years of separation between each batch.None of our reconciliation counts are out of the normal range and no non-conformance were issued for either batch.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.According to the samples condition and the manufacturing dates of the lots a mix of these batches could not have happened in our sites.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PRLNE BLU 18IN 6-0 S/A P-1 PRM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10236290
Report Number2210968-2020-05079
Device Sequence Number16942621
Product Code GAW
UDI-Device Identifier10705031019218
UDI-Public10705031019218
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number8697G
Device Catalogue Number8697G
Device Lot NumberPKH878
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1